Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The asymptotic behavior of a class of nonlinear differential equations


Author: Donald S. Cohen
Journal: Proc. Amer. Math. Soc. 18 (1967), 607-609
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1967-0212289-3
MathSciNet review: 0212289
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Pimbley, Jr., A sublinear Sturm-Liouville problem, J. Math. Mech. 11 (1962), 121-138. MR 0138820 (25:2262a)
  • [2] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [3] P. Waltman, On the asymptotic behavior of solutions of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918-923. MR 0176170 (31:445)
  • [4] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52. MR 0111897 (22:2755)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212289-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society